Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 131, NWS Kansas City, MO

June 3, 2014Adair County, Macon County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 3, 2014, 9:27 PM CDT for Adair County, Macon County, Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 9:27 PM CDT (02:27 UTC)
Expired
Jun 3, 2014, 10:15 PM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Adair County, MO, Macon County, MO

The radar

The Pleasant Hill radar (KEAX), 203 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 9:45 PM CDTTSTM WND GST 70N La Plata, MOHEAVY TREE DAMAGE ALSO REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 5:59 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2217 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WUUS53 KEAX 040227
SVREAX
MOC001-121-040315-
/O.NEW.KEAX.SV.W.0131.140604T0227Z-140604T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAIR COUNTY IN NORTHEAST MISSOURI...
  MACON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1015 PM CDT

* AT 924 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GREENSBURG TO 8 MILES SOUTH OF BRASHEAR TO 10 MILES
  SOUTHWEST OF LA PLATA...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MACON...ETHEL...CALLAO...ATLANTA AND BEVIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3961 9230 3981 9285 4033 9284 4034 9246
      4031 9234 3996 9234 3995 9228
TIME...MOT...LOC 0227Z 299DEG 27KT 4023 9219 4003 9232
          3995 9264

HAIL...1.00IN
WIND...70MPH

$$

LEIGHTON
3 follow-up statements
557 
WWUS53 KEAX 040251
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
951 PM CDT TUE JUN 3 2014

MOC001-121-040315-
/O.CON.KEAX.SV.W.0131.000000T0000Z-140604T0315Z/
MACON MO-ADAIR MO-
951 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAIR AND
EASTERN MACON COUNTIES UNTIL 1015 PM CDT...

AT 918 PM...70 TO 80 MPH WINDS WERE REPORTED ALONG WITH QUARTER 
SIZED HAIL.

AT 925 PM...A STORM CHASER REPORTED A 70 MPH WIND GUST 2 MILES SOUTH 
OF KIRKSVILLE.

AT 945 PM...LOCAL EMERGENCY MANAGEMENT REPORTED A 70 MPH WIND GUST 
NORTH OF LA PLATA WITH HEAVY TREE DAMAGE IN TOWN.


AT 945 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHEAST OF EDINA TO 14 MILES NORTHEAST OF
CLARENCE TO 6 MILES NORTHEAST OF MACON...AND MOVING SOUTHEAST AT 40
MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN MACON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3961 9230 3974 9265 4026 9277 4030 9241
      4031 9234 3996 9234 3995 9228
TIME...MOT...LOC 0249Z 302DEG 34KT 4008 9191 3988 9205
          3980 9237

HAIL...1.00IN
WIND...70MPH

$$

LEIGHTON
232 
WWUS53 KEAX 040300
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1000 PM CDT TUE JUN 3 2014

MOC001-040310-
/O.CAN.KEAX.SV.W.0131.000000T0000Z-140604T0315Z/
ADAIR MO-
1000 PM CDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR ADAIR COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT.

LAT...LON 3961 9230 3974 9265 3998 9271 4003 9271
      4004 9264 4003 9234 3996 9234 3995 9228
TIME...MOT...LOC 0300Z 302DEG 34KT 4002 9180 3982 9194
          3974 9226

$$

MOC121-040315-
/O.CON.KEAX.SV.W.0131.000000T0000Z-140604T0315Z/
MACON MO-
1000 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MACON
COUNTY UNTIL 1015 PM CDT...

AT 945 PM...LOCAL EMERGENCY MANAGEMENT REPORTED A 70 MPH WIND GUST 
WITH HEAVY TREE DAMAGE NORTH OF LA PLATA.

AT 956 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES SOUTHEAST OF EDINA TO 16 MILES NORTHEAST OF
CLARENCE TO CLARENCE...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3961 9230 3974 9265 3998 9271 4003 9271
      4004 9264 4003 9234 3996 9234 3995 9228
TIME...MOT...LOC 0300Z 302DEG 34KT 4002 9180 3982 9194
          3974 9226

HAIL...1.00IN
WIND...70MPH

$$

LEIGHTON
822 
WWUS53 KEAX 040315
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1015 PM CDT TUE JUN 3 2014

MOC121-040325-
/O.EXP.KEAX.SV.W.0131.000000T0000Z-140604T0315Z/
MACON MO-
1015 PM CDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MACON COUNTY HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3961 9230 3974 9265 3998 9271 4003 9271
      4004 9264 4003 9234 3996 9234 3995 9228
TIME...MOT...LOC 0300Z 302DEG 34KT 4002 9180 3982 9194
          3974 9226

$$

LEIGHTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:43 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 3, 6:43 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT Tue Jun 3 2014

.SHORT TERM...(This Evening through Thursday Night)
Issued at 430 PM CDT TUE JUN 3 2014

Significant severe episode well underway although the vast majority
of the CWA is dry and will remain so until around sunset when the
upstream MCS/eventual Derecho presses into northern MO. Northern MO
remains under the highest threat for both severe storms as well as
flooding type rainfall. This due to the location of a nearly
stationary front draped across far northern MO and is depicted by
change in character of the cu field and surface obs. Small cluster
of severe storms tracking along the MO/IA border is being enhanced
by strong 0-6km shear of 50-65kts while the 0-1km shear around 20kts
is likely just not strong enough to support for tornadic activity.
However, these values will increase as evening approaches so any
additional storms which form ahead of the approaching MCS will have
a greater chance to spawn tornadoes. A look at the STJ hodograph for
this evening shows why. Impressive as is the MUCAPES of
3000-4000J/kg.

12Z ECMWF and HRRR appear to have best fit of evolution of the large
MCS and backbuilding convection now underway across northern NE.
Current radar trends and HRRR output surge the MCS southeast through
the north central and northeast CWA this evening while the
backbuilding convection over northern NE slides through northwest MO
and northeast KS with possibilities of reaching the KC Metro after
midnight. Current Flash Flood watch over northern MO looks on track.

Convection will finally exit the eastern CWA during the per-dawn
hours of Wednesday morning. A post-frontal cold front will trail and
eventually sweep through the CWA on Wednesday. The cold air
advection will lag allowing favorable mixing of the elevated warm layer
to mix down resulting in another very warm day. Could see highs
around 90 across the far southern CWA. Will keep slight chance PoPs
across this area as peak heating and some convergence along the
front could form isolated convection.

This front is not expected to move too far south of the CWA with the
very moist and unstable airmass poised to the south of the frontal
boundary. Models embed a number of weak shortwave troughs within
moderately strong westerlies crossing the Central Rockies and Central
Plains Wednesday night through Thursday night. In fact this pattern will
continue into the weekend. Elevated convection is the end result as
these shortwaves lift the unstable air above the boundary and
generate scattered convection. Could see a couple additional rounds of
convection. Temperatures will likely be a tad below average as we'll
be under easterly flow from high pressure.

.LONG TERM...(Friday through Tuesday)
Issued at 430 PM CDT TUE JUN 3 2014

A quasi-zonal pattern will remain quite active through the end of
the extended forecast period. A number of shortwave troughs will
translate through the flow and will bring a few chances for heavy
rainfall through the beginning of the weekend. One round of precip will
develop Thursday afternoon and continue into Friday morning. Another
convective complex will develop Friday and continue into Saturday
with the potential for more heavy rainfall as models forecasting
precipitable water values of 1 to over 2 inches across the general region
With the Gulf wide open, do not see any issues with moisture return
during this period, however, exact timing of these systems still
remains in question.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 613 PM CDT TUE JUN 3 2014

Tricky TAF period with ongoing convection across NE, IA, and northern
MO which is progged by the hi-res HRRR model to drop southeastward
across NW Missouri down through east-central Missouri. This convection
appears to be following a warm frontal boundary. Isolated convection
developing near the terminals is currently moving northeastward
towards this front. As the cold pool continues to strengthen along
this warm front, the front may begin to sag southward and allow the
southwest end of the convective complex to near the terminals.
Confidence is low on how far south this complex will extend, thus
will monitor trends of the complex and amend as necessary. For now
have left mention of VCTS for the terminals for isolated activity.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH until 1 AM CDT Wednesday FOR MOZ001>008-
     015>017.

&&

SHORT TERM...MJ
LONG TERM...PMM
AVIATION...PMM
Hazardous weather outlook, Jun 3, 6:57 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT TUE JUN 3 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-050000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
657 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NEBRASKA...IOWA...AND
MISSOURI THIS EVENING. ONE OR MORE THUNDERSTORM COMPLEXES WILL BE
POSSIBLE OVERNIGHT WITH THE HIGHEST SEVERE WEATHER RISK ALONG AND
NORTH OF THE HIGHWAY 36 CORRIDOR. WIDESPREAD DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORM COMPLEXES...AS WELL AS A
FEW ISOLATED TORNADOES.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH
SATURDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE. HEAVY RAINFALL
AND FLOODING ARE ALSO POSSIBLE.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Jun 3, 8:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND GST     2 SW GREENTOP           40.33N 92.59W
06/03/2014  E65 MPH          ADAIR              MO   TRAINED SPOTTER

&&

ABAILEY
Local storm report, Jun 3, 9:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             HARRIS                  40.31N 93.35W
06/03/2014  E1.00 INCH       SULLIVAN           MO   TRAINED SPOTTER

&&

CUTTER
Local storm report, Jun 3, 9:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HAIL             1 N WESTBORO            40.55N 95.32W
06/03/2014  E1.00 INCH       ATCHISON           MO   LAW ENFORCEMENT

&&

CUTTER
Local storm report, Jun 3, 9:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     3 NNW ROCKPORT          40.46N 95.54W
06/03/2014  E60.00 MPH       ATCHISON           MO   STORM CHASER

            WITH 1 INCH HAIL.

0914 PM     HEAVY RAIN       3 NNW ROCKPORT          40.46N 95.54W
06/03/2014  E1.00 INCH       ATCHISON           MO   TRAINED SPOTTER

            WITH 60 MPH WIND.

&&

CUTTER
Local storm report, Jun 3, 9:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
924 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             5 NNE WATSON            40.55N 95.59W
06/03/2014  M1.00 INCH       ATCHISON           MO   STORM CHASER

            ALSO WINDS TO 60 MPH

0914 PM     TSTM WND GST     4 N WATSON              40.54N 95.62W
06/03/2014  E70 MPH          ATCHISON           MO   STORM CHASER

&&

ABAILEY
Local storm report, Jun 3, 9:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLASH FLOOD      KIRKSVILLE              40.20N 92.58W
06/03/2014                   ADAIR              MO   LAW ENFORCEMENT

            REPORTS OF LOT OF STREETS IN KIRKSVILLE WITH OVER 1 FOOT
            OF WATER ON THEM.

&&

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:26 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan49 min
Jun 3, 8:04 PM CDTFlash Flood WarningEAXMercer, Putnam, Sullivan12 hr
Jun 3, 8:11 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan49 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningEAXAtchison43 min
Jun 3, 8:51 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan54 min
Jun 3, 9:00 PM CDTFlash Flood WarningEAXAdair, Grundy, Harrison, Mercer, Sullivan11 hr
Jun 3, 9:20 PM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler10 hr
Jun 3, 9:23 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth37 min
Jun 3, 9:58 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more62 min
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler47 hr
Jun 3, 10:01 PM CDTRiver Flood WarningEAXChariton, Macon4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXCarroll, Chariton4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAndrew, Buchanan5 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAtchison, Holt55 hr
Jun 3, 10:01 PM CDTRiver Flood WarningEAXGrundy, Livingston51 hr
Jun 3, 10:06 PM CDTRiver Flood WarningEAXBuchanan3 days
Jun 3, 10:34 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Mercer, Worth56 min
Jun 3, 10:45 PM CDTFlash Flood WarningEAXAndrew, Atchison, DeKalb, Gentry, Grundy, Harrison and 3 more7 hr
Jun 3, 10:50 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Holt, Nodaway55 min
Jun 3, 11:03 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte57 min
Jun 3, 11:11 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Clinton, DeKalb, Holt6 hr
Jun 3, 11:27 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer48 min
Jun 3, 11:29 PM CDTAreal Flood AdvisoryEAXCaldwell, Daviess, Grundy, Harrison, Livingston6 hr
Jun 3, 11:37 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more38 min
Jun 3, 11:40 PM CDTTornado WarningEAXDaviess, DeKalb25 min
Jun 3, 11:56 PM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Platte and 1 more64 min
Jun 4, 12:01 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte29 min
Jun 4, 12:11 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Daviess, Grundy, Linn and 2 more49 min
Jun 4, 12:15 AM CDTFlash Flood WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 4 more4 hr
Jun 4, 12:27 AM CDTFlash Flood WarningEAXHarrison, Mercer6 hr
Jun 4, 12:49 AM CDTAreal Flood AdvisoryEAXCaldwell, Clay, Clinton, Platte, Ray6 hr
Jun 4, 12:51 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway36 hr
Jun 4, 12:54 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Linn, Livingston, Macon and 1 more66 min
Jun 4, 12:59 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Jackson, Lafayette and 2 more46 min
Jun 4, 1:08 AM CDTAreal Flood AdvisoryEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 4 more6 hr
Jun 4, 1:31 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Chariton, Clay, Clinton, Lafayette and 4 more6 hr
Jun 4, 1:33 AM CDTSevere Thunderstorm WarningEAXMacon27 min
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Howard, Saline49 min
Jun 4, 1:54 AM CDTSpecial Weather StatementEAXRay51 min
Jun 4, 2:07 AM CDTAreal Flood AdvisoryEAXCarroll, Cooper, Howard, Lafayette, Saline6 hr
Jun 4, 2:17 AM CDTSpecial Weather StatementEAXJackson, Ray43 min
Jun 4, 2:24 AM CDTSpecial Weather StatementEAXSaline51 min
Jun 4, 2:35 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette, Ray40 min
Jun 4, 2:47 AM CDTFlash Flood WarningEAXCarroll, Chariton, Cooper, Howard, Lafayette, Randolph and 1 more5 hr
Jun 4, 3:04 AM CDTRiver Flood WarningEAXClay, Ray31 hr
Jun 4, 3:11 AM CDTSpecial Weather StatementEAXCass, Henry, Johnson, Pettis49 min
Jun 4, 3:44 AM CDTRiver Flood WarningEAXAndrew, Nodaway36 hr
Jun 4, 3:56 AM CDTSpecial Weather StatementEAXBates34 min
Jun 4, 4:53 AM CDTAreal Flood WarningEAXAndrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 3 more12 hr
Jun 4, 5:04 AM CDTAreal Flood WarningEAXAdair, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more12 hr
Jun 4, 5:13 AM CDTAreal Flood WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Lafayette and 3 more12 hr
Jun 4, 5:34 AM CDTRiver Flood WarningEAXRay39 hr
Jun 4, 6:39 AM CDTRiver Flood WarningEAXAndrew, Buchanan49 hr
Jun 4, 8:55 AM CDTRiver Flood WarningEAXCarroll40 hr
Jun 4, 9:28 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 4, 9:28 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXBuchanan, Platte3 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXClay, Jackson, Ray4 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline9 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCooper, Howard5 days
Jun 4, 3:27 PM CDTRiver Flood WarningEAXDaviess, Gentry29 hr
Jun 4, 3:57 PM CDTRiver Flood WarningEAXDaviess, Livingston39 hr
Jun 4, 4:44 PM CDTAreal Flood WarningEAXAdair, Daviess, Grundy, Harrison, Linn, Livingston and 5 more24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.